# SDR IPXA2023050393098

- Difficulty date: May 2, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 63,960 hours, 15,168 cycles
- System (JASC): 2430 · DC Generating System
- Part: Unknown
- Part number: NA
- Part serial: NA
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NALEVEL 1 EMER PWR TST FAIL DURING PREFLIGHTTROUBLESHOOT PER FIM 24-30-03-00, REMOVED AND REPLACED BOTH BATTERIES PER AMM 24-34-02. REMOVED AND REPLACED EPCU PER AMM 24-08-01, OPS CHECKS GOOD, FAULTS CLEARED. IPC 24-08-01-50-001M, 24-34-02-01-270
